# SDR DXTA2023112710140

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0201
- Aircraft time: 4,380 hours, 2,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTS OVER SEAT 7 OUT LIGHTS NOT WORKING    , EMERGENCY EXIT LIGHTS OVER LAV LIGHTS NOT WORKING AND THE LAV BOTTON EXIT LIGHT NOT WORKING.   COMPLIED WITH TC-FLT-33-1001 CESSNA 680A EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE. REV 2 DATED  OCT2022.  OPS CHECK GOOD.
